# SDR CA060217003

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,194 hours
- Engine: Lyc IO540*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: PS400010
- Part serial: 409154
- Condition: Activated
- Location: Cabin
- Part time: 194 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATED IN FLIGHT.  ELT REPLACED WITH SERVICEABLE UNIT.
